Mathematical model for bingham flow properties of blood in uniform tapered tube
Publish place: Journal of Hyperstructures، Vol: 12، Issue: 2
Publish Year: 1402
Type: Journal paper
Language: English
View: 110
This Paper With 12 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_JHSMS-12-2_012
Index date: 5 February 2024
Mathematical model for bingham flow properties of blood in uniform tapered tube abstract
The stenosis and non-Newtonian property of the uid in the blood ow represent the behavior of Herschel- Buckley uid. In a tapered tube model all the vessels which carry blood towards the tissues are considered as long and its one end slowly tapering cones rather than cylinders. Since the blood ow consist of two regions in which one is central region, consist of concentrated blood cells and its behavior is non-Newtonian and other region is peripheral layer of plasma which represent the Newtonian behavior of uid motion. In present paper, we have considered the Bingham uid model and study the ow of blood in a uniform tapered tube and obtained conditions and its variation in various graphs for shear stress and pressure gradient.
Mathematical model for bingham flow properties of blood in uniform tapered tube Keywords:
Mathematical model for bingham flow properties of blood in uniform tapered tube authors
Arun Kumar Chaubey
Department of Mathematics, Buddha Institute of Technology, GIDA, Gorakhpur (U.P.)-۲۷۳۲۰۹, India
V. K. Chaubey
North Eastern Hill University